# SDR VNAA9803032

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Unit
- Part number: AC69963
- Condition: Failed
- Location: Rt Mlg Brakes
- Part time: 59,092 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE RIGHT HAND BRAKE PEDALS ON THE PILOT AND FIRST OFFICERS POSITIONS, PULSATED WHEN BRAKES WERE COMMANDED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE BRAKE METERING UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-42-03.  OPERATION AND LEAK CHECKS WERE COMPLETED.
